MathSciNet Relay Station
MathSciNet bibliographic data
MR1486552 60H15 (35K55 35R60 60G60)
Peszat, Szymon; Zabczyk, Jerzy Stochastic evolution equations with a spatially homogeneous Wiener process. Stochastic Process. Appl. 72 (1997), no. 2, 187–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement